# SDR UPS01836873

- Difficulty date: September 8, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO PIT AT FS 1170 AT LONG 33R T BOLT LATCH FITTING ATTACH FITTING IS CRACKED THROUGH FASTENER HOLES.    REMOVED & REPLACED FWD & AFT SPLICE FITTING IAW DC8 SRM 51-1-20D.
